# SDR UPS03240753

- Difficulty date: May 26, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 61,567 hours, 52,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  ON REMOVAL OF BLIND FASTENER STRINGER FOUND DAMAGED (CRACKED) AT FUSELAGE HOLE STRINGER 26L AT BS 320.  CRACK CONTAINED IAW SRM 53-10-3.  HFEC INSP CARRIED OUT ON THE ABOVE AREA IAW B727 NDTM PT 6 51-00-00 FIG 4 &16 RESULT.  NO DEFECTS FOUND CRACK CONTAINED.  REPAIR CARRIED OUT IAW SRM 53-10-3.
